# SDR SIMA201809177002

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 29,713 hours, 25,837 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 01075346
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED X ON AIRSPEED- ALT- AND VERTICAL SPEED DURING BEGINING OF APPROACH. BROKE OFF APPROACH AND DIVERTED TO ABI- VFR CONDITIONS. RED X'S OCCURED ON MULTIPLE OCCASIONS DURING FLIGHT CA SIDE ONLY. REMOVED AND REPLACED ADC 1 IAW AMM 34-15-01 LEAK CHECK GOOD OPS CHECK GOOD.
